# SDR SWAA2014111033957

- Difficulty date: November 9, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 36643
- Aircraft time: 19,524 hours, 11,430 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417A5600
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER EXIT LIGHT COVER MISSING.  INSTALLED COVER IAW MM.
